Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 207, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 23, 2011, 6:45 PM EDT for Boyd County, Carter County, Greenup County, Kentucky; Lawrence County, Ohio. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2011, 6:45 PM EDT (22:45 UTC)
- Expired
- Jun 23, 2011, 7:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, OH
The radar
The Charleston,WV radar (KRLX), 105 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 7:00 PM EDT | TSTM WND DMG | 5 Ssw Ashland, KY | SEVERAL TREES DOWN THROUGHOUT AREA. |
| Jun 23, 7:00 PM EDT | HAIL 0.7 | 4 Ne Carter, KY | GUSTY WINDS |
| Jun 23, 7:40 PM EDT | TSTM WND DMG | Ashland, KY | SEVERAL TREES DOWN IN ASHLAND AREA AND THROUGHOUT COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 1:37 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.8 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 151 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
424
WUUS51 KRLX 232245
SVRRLX
KYC019-043-089-OHC087-232330-
/O.NEW.KRLX.SV.W.0207.110623T2245Z-110623T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
645 PM EDT THU JUN 23 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOYD COUNTY IN KENTUCKY...
THIS INCLUDES THE CITIES OF...CANNONSBURG...ASHLAND...
NORTHERN CARTER COUNTY IN KENTUCKY...
THIS INCLUDES THE CITIES OF...GRAYSON...CARTER CAVES STATE PARK...
GREENUP COUNTY IN KENTUCKY...
SOUTHWESTERN LAWRENCE COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITIES OF...IRONTON...COAL GROVE...
* UNTIL 730 PM EDT
* AT 643 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GESLING...OR NEAR CARTER CAVES STATE PARK...AND MOVING EAST AT 30
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LOAD...OLDTOWN...GREENBO LAKE...RUSH...COALTON...GREENUP...
NAPLES...PRINCESS AND CATLETTSBURG.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
169 AND 191 IN KENTUCKY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT THURSDAY EVENING
FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA.
&&
LAT...LON 3842 8324 3850 8319 3856 8310 3860 8308
3865 8285 3860 8285 3858 8281 3860 8275
3867 8277 3870 8266 3841 8259 3835 8260
3831 8257 3835 8325
TIME...MOT...LOC 2245Z 255DEG 28KT 3843 8317
$$
28What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:19 PM EDT, 3 hours 26 minutes earlier.
Area forecast discussion, Jun 23, 3:19 PM EDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 319 PM EDT THU JUN 23 2011 .SYNOPSIS... COLD FRONT CROSSES SLOWLY TONIGHT THRU FRIDAY. HIGH PRESSURE PREVAILS SATURDAY. UPPER LEVEL WAVES APPROACHES SUNDAY. WARM FRONT LIFTS NORTH MONDAY...FOLLOWED BY ANOTHER COLD FRONT LATE TUESDAY. && .NEAR TERM /THROUGH FRIDAY/... COLD FRONT AS OF 18Z LOCATED ACROSS WESTERN OH AND WESTERN KY. MORNING DISTURBANCE HAS SHIFTED NORTH AND EAST OF THE CWA. ASSOCIATED LOW AND MID LVL CLDS HAVE BEEN SLOW TO FOLLOW SUIT...WITH MUCH OF THE MTNS STUCK IN THE CLOUDS TDY. LAST FEW HRS HAVE SEEN THE STRATOCU FINALLY STARTING TO MIX OUT THOUGH. PREFRONTAL CONVECTION HAS FIRED RIGHT ON CUE WITH APPROACH OF YET ANOTHER UPR DISTURBANCE. MODELS HAVE DONE A GREAT JOB WITH THIS AT LEAST IN THE FORCING FIELDS AND HAVE CONTINUED TO USE A CONSENSUS APPROACH WITH TIMING AND PLACEMENT OF POPS USING VORT. SVR POTENTIAL BEST ALONG OH RVR AND ACROSS COAL FIELDS WHERE BEST SHEAR RESIDES ALONG WITH GREATEST AMNT OF SFC HEATING HAS OCCURRED. STILL WORRIED ABOUT CAPPING INVERSION AND WHAT EFFECTS IT WILL HAVE FARTHER EAST...ESPECIALLY CONSIDERING LACK OF MUCH INSOLATION TDY ACROSS THE MTNS. SO FAR CONVECTION HAS BEEN LOW TOPPED AND ABSENT OF MUCH LIGHTNING. HOWEVER SHEAR PROFILES REMAIN SOMEWHAT FAVORABLE FOR WEAK ROTATION WITH THE STRONGER DISCRETE CELLS. COLD FRONT WILL SLOWLY SLIDE EAST TONIGHT AND BECOME RATHER DIFFUSE. HAVE FRONT IN SE OH ARND 00Z...PERHAPS CHECKING UP FOR A TIME BEFORE RESUMING A SLOW EASTWARD PROGRESS. MAY TAKE TILL 12Z TO CLR MTNS...WAITING FOR UPR TROF TO GO NEG TILT. HAVE ANOTHER LINE OF LKLY POPS WITH ACTUAL FRONT OVERNIGHT...HOWEVER MUCH OF THE CONVECTION WILL BE ASSOCIATED WITH UPR AIR DISTURBANCE THIS AFTN AND EVENING. WILL CONTINUE TO WATCH FOR LCL WATER PROBLEMS DESPITE PWATS COMING DOWN. THINKING IS AS FRONT BECOMES MORE PARALLEL TO FLOW COULD SEE MORE IN THE WAY OF TRAINING. FRONT...OR WHAT IS LEFT OF IT SHIFTS EAST TOMORROW AS UPR TROF AND FRESHER AIRMASS WORKS IN. MODELS AGREE IN TAKING A DISTURBANCE THRU TOMORROW AFTN WITH UPR TROF. THIS SHOULD BE ABLE TO SPARK OF SOME LOW TOPPED SHRA OR CONVECTION IN THE AFTN/EARLY EVEN...ESPECIALLY ACROSS THE NORTH. WENT MORE PESSIMISTIC WITH SKY COVER TOMORROW WITH UPR TROF AND DIURNAL HEATING AIDING IN CU DEVELOPMENT. HAVE GONE ON HIGH SIDE FOR LOWS TONIGHT AND A BLEND FOR HIGHS TOMORROW. MAY TAKE TILL TOMORROW AFTN FOR LWR DWPTS TO ARRIVE...BUT TEMPS WILL STAY IN THE UPR 70S SOUTH AND MID/LOW 70S NORTH. && .SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/... SHOWERS AND ISOLATED STORMS ACTIVITY MOVE EAST BEHIND THE FRONT FRIDAY NIGHT. DRIER CONDITIONS EXPECTED LATE SATURDAY AND SATURDAY NIGHT WITH DRIER AIRMASS BEHIND THE FRONT. GUIDANCE SHOWS FRONT STALLING SOUTH OF THE AREA SATURDAY NIGHT...TO LIFT NORTH LATER SUNDAY. NEAR NORMAL TEMPERATURES EXPECTED THRU THIS TIME PERIOD. && .LONG TERM /SUNDAY THROUGH THURSDAY/... STORM ACTIVITY RETURNS SUNDAY AS AN UPPER LEVEL TROUGH APPROACHES FROM THE WEST. MODELS ARE IN FAIR AGREEMENT WITH THIS WAVE WITH SOME MINOR PLACEMENT DIFFERENCES NOTED. THEREFORE...INTRODUCE CHANCE POPS SPREADING FROM NORTHWEST TO EAST LATE SUNDAY INTO SUNDAY NIGHT. WITH THIS UPPER LEVEL FORCING...THE STALLED FRONT LIFTS SLOWLY NORTH ACROSS WV SUNDAY NIGHT...AND NORTH OF WV BY MONDAY NIGHT. THIS FEATURE...ALONG WITH DIURNAL HEATING...COULD ENHANCE SHOWERS AND STORMS DEVELOPMENT WITH ADDITIONAL WEAKER DISTURBANCES PASSING ALOFT. THEREFORE...REARRANGED POPS AND WX LOCATIONS HAVING CHANCES ACROSS THE ENTIRE AREA ATTM TUESDAY NIGHT...DECREASING FROM WEST TO EAST BY MID WEDNESDAY. ONCE AGAIN...BLENDED GMOS AND HPC GUIDANCE FOR TEMPERATURES THROUGH THE PERIOD WITH SOME MINOR TWEAKS. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... 18Z THURSDAY THRU 18Z FRIDAY... BKN LINE OF SHRA AND CONVECTION CURRENTLY MOVING ACROSS SE OH...NE KY AND WESTERN WV ASSOCIATED WITH UPR AIR DISTURBANCE AND APPROACH OF COLD FRONT. THIS CONVECTION WILL AFFECT KHTS AND KPKB THRU 20Z...AND KCRW AND KCKB AFTER 20Z. MTN TERMINALS MAY ESCAPE CONVECTION TIL ACTUAL COLD FRONT NEARS OVERNIGHT. HAVE INSERTED TEMPO GROUPS TO HANDLE CONVECTION ACROSS TERMINALS. VFR OUTSIDE OF CONVECTION. COLD FRONT WILL MOVE INTO SE OH AFTER 00Z...SLOWLY CLEARING OH RVR BY 06Z...AND EXITING MTNS AFTER 12Z WHILE BECOMING DIFFUSE IN NATURE. SHOULD SEE ANOTHER ROUND OF SHRA AND POSSIBLE CONVECTION WITH FRONT ITSELF TONIGHT...HENCE LEAVING CB IN MOST OF THE TAF SITES TO 06Z. SOME MVFR STRATUS MAY DEVELOP POST FRONTAL AND HAVE ACCOUNTED FOR IN FCST. ANY LOW STRATUS SHOULD BURN OFF FRI MORNING...WITH A REDEVELOPMENT OF CU AND STRATOCU WITH APPROACH OF UPR TROF. SOME LOW TOPPED SHRA OR CONVECTION TOMORROW AFTN AS UPR DISTURBANCE MOVES THRU. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY... FORECAST CONFIDENCE: MEDIUM ALTERNATE SCENARIOS: TIMING AND DEGREE OF RESTRICTIONS IN SHOWERS/STORMS MAY VARY FROM FORECAST. WIDESPREAD MVFR MAY NOT FORM AFTER 06Z AS FORECAST. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY M M M M M M M M L M H H EKN CONSISTENCY H H H H H H H H H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 18Z FRIDAY... BRIEF IFR CONDITIONS FROM INTERMITTENT CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL GRADUALLY BECOME LESS COMMON THROUGH SATURDAY. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...ARJ/30 NEAR TERM...30 SHORT TERM...ARJ LONG TERM...ARJ AVIATION...30
Hazardous weather outlook, Jun 23, 1:46 PM EDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 146 PM EDT THU JUN 23 2011 KYZ101>103-105-OHZ086-087-WVZ005>008-013>016-024>027-241800- GREENUP-CARTER-BOYD-LAWRENCE-GALLIA-WAYNE-CABELL-MASON-JACKSON- LINCOLN-PUTNAM-KANAWHA-ROANE-MINGO-LOGAN-BOONE-CLAY- 146 PM EDT THU JUN 23 2011 ...TORNADO WATCH 541 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ066-067-075-076-083>085-VAZ003-004-WVZ009>011-017>020-028>040-046- 047-241800- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-VINTON-MEIGS-DICKENSON- BUCHANAN-WOOD-PLEASANTS-TYLER-WIRT-CALHOUN-RITCHIE-DODDRIDGE-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 146 PM EDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. PRIMARY THREAT WILL BE DAMAGING WINDS. IN ADDITION...HEAVY DOWNPOURS COULD CREATE LOCALIZED FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 23, 5:28 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
528 PM EDT THU JUN 23 2011
WVZ015-026-027-035>037-232230-
BOONE WV-CLAY WV-FAYETTE WV-KANAWHA WV-NICHOLAS WV-RALEIGH WV-
528 PM EDT THU JUN 23 2011
...STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL BOONE...FAYETTE...
NORTHERN RALEIGH...SOUTHEASTERN KANAWHA...SOUTHERN NICHOLAS AND
SOUTHWESTERN CLAY COUNTIES...
AT 526 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 12 MILES
EAST OF CHARLESTON TO 13 MILES SOUTHEAST OF CHARLESTON TO 6 MILES
SOUTHEAST OF MADISON...MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR DAWES...PRENTER...SHARON...AND PRATT AROUND
535 PM...ESKDALE...SYLVESTER...AND HANDLEY AROUND 540 PM...LEEWOOD...
POND GAP AND WHITESVILLE AROUND 545 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...THE WEST VIRGINIA
TURNPIKE BETWEEN MILE MARKERS 40 AND 88.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3801 8180 3824 8154 3840 8147 3829 8064
3808 8078 3809 8088 3806 8087 3806 8080
3803 8082 3772 8121
28Local storm report, Jun 23, 5:30 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
530 PM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM TSTM WND DMG KENOVA 38.40N 82.58W
06/23/2011 WAYNE WV 911 CALL CENTER
TREES DOWN. HOUSE COLLAPSED NOT SURE WHAT CAUSED IT.
&&
EVENT NUMBER RLX1100738
JFDLocal storm report, Jun 23, 5:31 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
531 PM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0514 PM HAIL LOUISA 37.98N 82.59W
06/23/2011 U0.75 INCH LAWRENCE KY PUBLIC
&&
NNNNLocal storm report, Jun 23, 5:37 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
537 PM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 3 NW CRUM 37.93N 82.48W
06/23/2011 E0.25 INCH WAYNE WV TRAINED SPOTTER
ESTIMATED 30 MPH WINDS. .25 INCHES OF RAIN IN 10
MINUTES.
&&
EVENT NUMBER RLX1100739
JFDSpecial weather statement, Jun 23, 6:08 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
608 PM EDT THU JUN 23 2011
OHZ075-083>085-232245-
ATHENS OH-JACKSON OH-MEIGS OH-VINTON OH-
608 PM EDT THU JUN 23 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JACKSON...
NORTHWESTERN MEIGS...VINTON AND WESTERN ATHENS COUNTIES...
AT 604 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF WELLSTON...MOVING EAST AT 30 MPH.
WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR HAMDEN AROUND 615 PM...HAMDEN AROUND 620
PM...MCARTHUR...AND CREOLA AROUND 625 PM...RADCLIFFE AROUND 630 PM...
ZALESKI...RADCLIFFE...AND LAKE HOPE STATE PARK AROUND 635 PM AND LAKE
HOPE STATE PARK AROUND 640 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3907 8192 3917 8271 3927 8271 3932 8260
3938 8254 3938 8252 3940 8251 3939 8230
3942 8229 3945 8200
28Local storm report, Jun 23, 6:26 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
626 PM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 2 W DANVILLE 38.08N 81.87W
06/23/2011 BOONE WV 911 CALL CENTER
NUMEROUS TREES AND POWER LINES DOWN ALONG LICK CREEK
ROAD.
&&
EVENT NUMBER RLX1100740
JFDThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 3:27 PM EDT | Severe Thunderstorm Warning | RLX | Boyd | 63 min |
| Jun 23, 4:34 PM EDT | Special Weather Statement | RLX | Lawrence | 41 min |
| Jun 23, 6:57 PM EDT | Tornado Warning | RLX | Boyd, Carter, Greenup | 33 min |
| Jun 23, 7:26 PM EDT | Severe Thunderstorm Warning | RLX | Boyd, Carter, Greenup | 49 min |
| Jun 23, 12:56 AM EDT | Special Weather Statement | RLX | Perry | 34 min |
| Jun 23, 3:19 PM EDT | Special Weather Statement | RLX | Lawrence | 26 min |
| Jun 23, 3:31 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Lawrence | 44 min |
| Jun 23, 3:47 PM EDT | Special Weather Statement | RLX | Morgan | 28 min |
| Jun 23, 6:08 PM EDT | Special Weather Statement | RLX | Athens, Meigs, Vinton | 37 min |
| Jun 23, 6:26 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Meigs, Vinton | 64 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.